RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 155–163 (Mi mz9491)  

This article is cited in 1 scientific paper (total in 1 paper)

Characteristic of Chebyshev subspaces of finite codimension in $L_1$

A. L. Garkavi


Abstract: A criterion is established for Chebyshev subspaces of finite codimension in the space of summable functions.

Full text: PDF file (970 kB)

English version:
Mathematical Notes, 1970, 7:2, 95–99

Bibliographic databases:

UDC: 517.5
Received: 09.04.1969

Citation: A. L. Garkavi, “Characteristic of Chebyshev subspaces of finite codimension in $L_1$”, Mat. Zametki, 7:2 (1970), 155–163; Math. Notes, 7:2 (1970), 95–99

Citation in format AMSBIB
\Bibitem{Gar70}
\by A.~L.~Garkavi
\paper Characteristic of Chebyshev subspaces of finite codimension in $L_1$
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 155--163
\mathnet{http://mi.mathnet.ru/mz9491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=278058}
\zmath{https://zbmath.org/?q=an:0208.15102}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 95--99
\crossref{https://doi.org/10.1007/BF01093489}


Linking options:
  • http://mi.mathnet.ru/eng/mz9491
  • http://mi.mathnet.ru/eng/mz/v7/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Borodin, “Linearity of metric projections on Chebyshev subspaces in $L_1$ and $C$”, Math. Notes, 63:6 (1998), 717–723  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020